Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


missing medication
Jan 13, 2010

Hi Doc

I have run out of meds and it has been 3 days now. I'm on truvada & Stocrin combo I still have the stocrin but I haven't taken it since the truvada ran out which I will be getting in 2 days, should I continue taking the stocrin? Please help as I have always been adherent to this combo.

my next question is should I be concerned about drug resistance, and is every HIV positive person bound to experience drug resistance at some point even though they r adherent to a certain combo?

Response from Dr. Henry

For most patients, viral levels remain suppressed (if already fully suppressed) even after 3 or so day off Stocrin + Truvada -- I highly recommend getting back on drugs and remaining in contact with your HIV provider. Resistance is an issue for some patients when stopping your regimen so best avoided by staying on meds or adding another drug (such as a boosted protease inhibitor) for 1-2 weeks when stopping your regimen though that is often not possible in many settings. KH



Previous
Where to go for treatment
Next
Atripla, hair loss and thanks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement